# SDR IPXA2014012481553

- Difficulty date: December 26, 2013
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 11,617 hours, 7,204 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279239202
- Condition: Corroded
- Location: Frames 80-82
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 10YR,  MAIN DECK CARGO TRACK FRAMES 80 - 82, Y0 CORRODED.  REPAIRED SEAT TRACK IAW SRM 53-10-16, PARA 4, FIG 201, REV 24.
